MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15232-VFE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "vascular surgeon inserted chronic dialysis catheter, and realized catheter kept on leaking at screw cap on hub.He used the compression sleeve but line leaked.He inserted a complete new set." there was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The submitted photo depicts the connector assembly and cut catheter.The compression fitting is seen threaded onto the connector assembly.However, the complaint of the juncture hub leaking was not able to be confirmed by the photo.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit cautions the user, "ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer provided one photo for analysis.The photo depicts the connector assembly and cut catheter.The compression fitting is seen threaded onto the connector assembly.The customer also returned one connector assembly (hv-21523-001b), a compression fitting/cap , compression sleeve, and catheter body for analysis.Signs of use were observed.Visual inspection revealed the catheter was cut.A small cut was also noticed on the compression sleeve.No other defects or anomalies were observed on any other portion of the returned device.Both extension lines were leak tested per amrq-000075 rev.17 which states: "extension line liquid leakage: the extension lines shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." bs en iso 10555-1:2023 states "apply a minimum pressure of 300kpa.Maintain the pressure for a minimum of 30 s while examining the hub/connection fitting assembly and any other part of the catheter for liquid leakage, i.E.The formation of one or more falling drops of water, and record whether or not leakage occurs." both luer hubs were individually attached to a leak tester.The distal end of the catheter was occluded using a hemostat to clamp down.The extension lines were pressurized to 300kpa for 30 seconds.No leaking was observed from any portion of the device.The same test was repeated after removing the compression cap, compression sleeve, and catheter body.The distal end of the metal cannulas were occluded, and the extension lines were pressurized to 300kpa for 30 seconds.Again, no leaking was observed from any portion of the device.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit cautions the user , "ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation".The report of a juncture hub leak could not be confirmed through investigation of the returned sample or customer supplied photo.Visual analysis revealed the catheter was cut.A small cut was also noticed on the compression sleeve.No other defects or anomalies were observed on any other portion of the returned device.Functional testing per amrq-000075 rev.17 passed as no leaks were observed on any portion of the device.A device history record review was performed, and no relevant findings were identified.Additional information was received.There was no harm or health consequences to the patient.The catheter was flushed before use.The doctor replaced the entire catheter to resolve the issue.The returned sample passed all functional testing.The appearance of damage to the green sleeve appears consistent with damage due to use error during assembly.However, it cannot be determined how this damage to the sleeve affected the functionality of the assembly at the time of the event.Based on the customer report and the sample received , the root cause is undetermined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22921562
Report Number9680794-2025-00734
Device Sequence Number9079393
Product Code MSD
UDI-Device Identifier10801902127256
UDI-Public(01)10801902127256(11)250122(17)271231(10)33F25A0083(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15232-VFE
Device Lot Number33F25A0083
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/17/2025
11/11/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/30/2025
11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown